# SDR FDEA201204121373

- Difficulty date: April 12, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 49 LT FASTENER HOLE (COMMON TO NLG TRUNNION FITTING) CRACKED , APPROX 0.025".  LONGERON REMOVED IAW SRM 51-31-01, REV 49.  NEW LONGERON FABRICATED IAW DWG ACA 3796 REV A.  NEW FABRICATED LONGERON INSTALLED IAW SRM 51-31-01, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 114.
